# SDR REXA2014090600941

- Difficulty date: September 6, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-107 RT AFT OVERWING EMER LIGHT COVER CRACKED.  R & R THE RT AFT OVERWING EMER LT ASSEMBLY IAW AMM 33-51-15-000-801-A08 & 33-51-15-400-801-A08.  OPERATIONS CHECKED GOOD IAW AMM 33-51-15-710-801-A01.
